# SDR SWIA202005210863

- Difficulty date: March 22, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CARGO BAY FLOOR FILLER STRIP BROKEN AND CRACKED AT LBL9.00 AND LBL27.00 AND BETWEEN FS559+112 AND FS621.00   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED LH CARGO BAY FLOOR FILLER STRIP AT LBL 9.00 AND LBL 27.00 BETWEEN FS 559+112 AND FS 621 IAW CRJ 200 SRM
